# SDR SWAA2023113025418

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,875 hours, 40,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolation Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD SLIDE ISOLATOR MOUNTS CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE ISOLATOR MOUNTS IAW SRM 51-40-02.
